# SDR QXEA200601454

- Difficulty date: June 15, 2006
- Submitted: June 16, 2006
- Operation: Air carrier
- Aircraft: N364PH
- Make and model: Dhav DHC8202
- Aircraft serial: 524
- Aircraft time: 17,722 hours, 25,613 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Part number: 7003360941
- Part serial: 96073598
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 7,735 hours, 11,585 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PDX - ON FLIGHT NUMBER 2141, RETURNED TO FIELD, HSI HEADING MISMATCH ON BOTH ADVISORY DISPLAYS.  THE CAPTAINS SLAVING METER WAS ALL THE WAY LEFT.  MAINTENANCE REMOVED AND REPLACED THE NR 1 AHRU AS A PRECAUTIONARY MEASURE.  NR 1 AHRU OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
